# SDR DALA2020033002082

- Difficulty date: March 25, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 53,016 hours, 27,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3123, L/P 1539547) CORROSION CONNECTOR CHANNEL B LOC. ON POWER SUPPLY UNIT (18VL) IN THS COMPARTMENT. CORRECTIVE ACTION: REPLACED POWER SUPPLY UNIT (18VL) IN THS COMPARTMENT AS PER A319 A320 FAM AMM 33-48-39-400-001-A.
